back to author index
   
title:
 
On the Structure of the Bäcklund Transformations for the Relativistic Lattices
publication:
 
JNMP
volume-issue:   7 - 1
pages:   34 - 56
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2000.7.1.4 (how to use a DOI)
author(s):
 
Vsevolod E. ADLER
publication date:
 
February 2000
abstract:
 
The Bäcklund transformations for the relativistic lattices of the Toda type and their discrete analogues can be obtained as the composition of two duality transformations. The condition of invariance under this composition allows to distinguish effectively the integrable cases. Iterations of the Bäcklund transformations can be described in the terms of nonrelativistic lattices of the Toda type. Several multifield generalizations are presented.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: